Time periodic solution for a 3-D compressible Navier-Stokes system with an external force in R3

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

18 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)2576-2601
Journal / PublicationJournal of Differential Equations
Issue number7
Online published15 Apr 2015
Publication statusPublished - 5 Oct 2015


This paper is concerned with the existence of time periodic solutions of a compressible Navier-Stokes system in the whole space R3 with u→0, ρ→ρ- as |x|→∞. We first solve the problem in a sequence of bounded domains, and letting the sequence tend to the original unbounded domain R3, we obtain the existence of a strong small periodic solution as the limit of the corresponding sequence of solutions in the bounded domains.

Research Area(s)

  • 3-D compressible Navier-Stokes equations, Time periodic solution